The interpolation of quadratic norms

William F. Donoghue Jr. The University of California, Irvine, California, U.S.A.

TBD mathscidoc:1701.331329

Acta Mathematica, 118, (1), 251-270, 1965.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:12 uploaded by actaadmin ] [ 273 downloads ] [ 0 comments ] [ Cited by 26 ]
@inproceedings{william1965the,
  title={The interpolation of quadratic norms},
  author={William F. Donoghue Jr.},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203212470104038},
  booktitle={Acta Mathematica},
  volume={118},
  number={1},
  pages={251-270},
  year={1965},
}
William F. Donoghue Jr.. The interpolation of quadratic norms. 1965. Vol. 118. In Acta Mathematica. pp.251-270. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203212470104038.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved